# SDR UPS97824656

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1150-1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 1150-1151 BTWN LONG 33 AND 34R SHEAR TIE FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0.
